The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 42 NO.2 / (1990))
Asymmetry of Maximal functions on the Affine Group of the Line
Garth Gaudry, Saverio Giulini, Anna Maria Mantero,
Pages. 195-203
Abstract
Contents 1. Introduction 2. Left-invariant maximal functions 3. Right-invariant maximal functions
Key words Maximal functions, solvable Lie groups
Mathmatical Subject Classification 43A80, 42B25